# SDR 95ZZZW366

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1183
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING D-CHECK, VERTICAL SUPPORT BEAM FORWARD OF BS 1183 CORROSION STRESS CRACK AT BOTTOM ATTACHMENT LUG JUST INBOARD OF STRINGER 26L.  REPAIR INSTALLED PER SRM 727-53-0181 AND DRAWING NR 65C33724.  TOTAL CYCLES 29,235.  (W)
